# SDR REXA2024093000740

- Difficulty date: September 20, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EVAL DETERMINED THAT CIRCUMFERENTIAL JOINT AT FS333,  STR 21R REQUIRES REPLACEMENT DUE TO CORROSION. PON FURTHER INVESTIGATION, IT WAS FOUND THAT THE STRINGER JOINT SPLICE AT STR 21R AT FS 333 IS WHAT REQUIRES REPLACEMENT DUE TO CORROSION IAW CRJ700 SRM 53-21-03-101-006-A01.LOCATED AND DRILLED NEW STRINGER JOINT SPLICE AT STR 21R AT FS 333 (PN SH670-31197-1) IAW CRJ700 SRM 51-40-11-001-001-A01.INSTALLED NEW STRINGER JOINT SPLICE AT STR 21R AT FS 333 (PN SH670-31197-1) IAW CRJ700 SRM 51-42-06-001-001-A01 COMPLETED THE INSTALL OF THE NEW SERVICEABLE STRINGER JOINT P/N SH670-31197-1 AT STR 21R AND FS 333 IAW CRJ 700 SRM 51-42-21-001-001-A01
